# SDR QXEA200500703

- Difficulty date: April 13, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND WING FORWARD SPAR LOWER FLANGE IS CHAFED AT WING STATION YW 48.000.  REPAIRED IAW RD 8-57-811.
